ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

May 2001 , Volume 1 , Issue 2

Select all articles

Export/Reference:

A restricted four-body model for the dynamics near the Lagrangian points of the Sun-Jupiter system
Frederic Gabern and Àngel Jorba
2001, 1(2): 143-182 doi: 10.3934/dcdsb.2001.1.143 +[Abstract](844) +[PDF](2454.8KB)
Competitive exclusion in a discrete-time, size-structured chemostat model
H. L. Smith and X. Q. Zhao
2001, 1(2): 183-191 doi: 10.3934/dcdsb.2001.1.183 +[Abstract](1015) +[PDF](165.3KB)
Existence of travelling wave solutions in a combustion-radiation model
Claude-Michael Brauner, Josephus Hulshof and J.-F. Ripoll
2001, 1(2): 193-208 doi: 10.3934/dcdsb.2001.1.193 +[Abstract](885) +[PDF](190.5KB)
Dynamical systems and operations research: A basic model
Leonid A. Bunimovich
2001, 1(2): 209-218 doi: 10.3934/dcdsb.2001.1.209 +[Abstract](820) +[PDF](177.4KB)
Hysteresis in layered spring magnets
J. Samuel Jiang, Hans G. Kaper and Gary K Leaf
2001, 1(2): 219-232 doi: 10.3934/dcdsb.2001.1.219 +[Abstract](799) +[PDF](339.8KB)
Sufficient conditions for stability of linear differential equations with distributed delay
Samuel Bernard, Jacques Bélair and Michael C Mackey
2001, 1(2): 233-256 doi: 10.3934/dcdsb.2001.1.233 +[Abstract](1124) +[PDF](303.3KB)
Necessary and sufficient conditions for strong ellipticity of isotropic functions in any dimension
Bernard Dacorogna
2001, 1(2): 257-263 doi: 10.3934/dcdsb.2001.1.257 +[Abstract](808) +[PDF](161.4KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]